# SDR SWIA200414011

- Difficulty date: October 21, 2004
- Submitted: October 27, 2004
- Operation: Air carrier
- Aircraft: N430SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7523
- Aircraft time: 9,017 hours, 7,003 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Twisted
- Location: Flutter Damper
- Part time: 7,693 hours, 5,985 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

FLUTTER DAMPER STATUS MESSAGE DISPLAYED.  REMOVED AND REPLACED RIGHT OUTBOARD ELEVATOR FLUTTER DAMPER IAW 27-34-05.  REPAIRED TWISTED WIRE PAIR CR7B22WHY & CR81322BLU BETWEEN CONNECTORS J300 AND P268.  OPERATIONAL CHECK GOOD.
